Sign in to follow this  
Followers 0

Knee pain from quad injection

20 posts in this topic

Posted

Since I've been injecting in quads I've experience stiffness and sometimes pain around the knee area. It's not unbearable by any means but it uncomfortable specially on squat days. BTW, there is no swelling in the knee area. Could this be because of tightness caused in the quad due to the injection? After the injection, the quad feels tight for a few days. I'm considering going back to injecting in glutes just because of this. Anyone experienced a similar issue?

Javier

Share this post


Link to post
Share on other sites

Posted

How deep are you injecting and where?

Share this post


Link to post
Share on other sites

Posted

Since I've been injecting in quads I've experience stiffness and sometimes pain around the knee area. It's not unbearable by any means but it uncomfortable specially on squat days. BTW, there is no swelling in the knee area. Could this be because of tightness caused in the quad due to the injection? After the injection, the quad feels tight for a few days. I'm considering going back to injecting in glutes just because of this. Anyone experienced a similar issue?

Javier

I got knee pain from the first few quad injections. Normal, and will go away.

Share this post


Link to post
Share on other sites

Posted

How deep are you injecting and where?

I'm using a 1" pin (25 gauge) and I inject about 10" from top of knee on the external head of the quadriceps.

Share this post


Link to post
Share on other sites

Posted

I have this at the moment. I inject on the outer part of the front of my quads if that makes sense, and i use a 1 inch purple. (usually blues but ran out and have lots of purples left and i prefer these as help me limit how quick i push the oil in).

Wierd as i was just about the post a thread about this.

Share this post


Link to post
Share on other sites

Posted

I got knee pain from the first few quad injections. Normal, and will go away.

Well its been the same for the last two cycles and it didn't go away.

Share this post


Link to post
Share on other sites

Posted

maybe try slightly higher up the quad and more round to the front slightly... I find on shots that give pip the lower down I do the shot the more it affects the knee...

Share this post


Link to post
Share on other sites

Posted

I'm using a 1" pin (25 gauge) and I inject about 10" from top of knee on the external head of the quadriceps.

OK so you're not injecting too deep or near the bone, so it's probably the gear.

Some has more BA and can be very achey.

Share this post


Link to post
Share on other sites

Posted

OK so you're not injecting too deep or near the bone, so it's probably the gear.

Some has more BA and can be very achey.

This particular one im not allowed to mention, you can smell it and taste it when you jab so must be that.......

Share this post


Link to post
Share on other sites

Posted

how many ml you injecting at a time ?try cutting back the volume

Share this post


Link to post
Share on other sites

Posted

how many ml you injecting at a time ?try cutting back the volume

I done 2.75 ml so not a huge ammount. I think PD has solved my problem with the BA in the gear im using.

Share this post


Link to post
Share on other sites

Posted

i usually stick to my delts with stingy gear doesn hurt as bad their for some reason

Share this post


Link to post
Share on other sites

Posted

i shoot near 4ml in quad and only ever get slightly sore knee , just after injecting. i also find if i shoot it fast i get it, try slowing down.

Share this post


Link to post
Share on other sites

Posted

This particular one im not allowed to mention, you can smell it and taste it when you jab so must be that.......

It's not that it's guiacol and that won't cause the problem mate.

Share this post


Link to post
Share on other sites

Posted

i shoot near 4ml in quad and only ever get slightly sore knee , just after injecting. i also find if i shoot it fast i get it, try slowing down.

I use purples which restricts how quick i can push the gear in so its a very slow jab for me anyway so i doubt this is causing me the knee pain. Will see how i go on.

Share this post


Link to post
Share on other sites

Posted

It's not that it's guiacol and that won't cause the problem mate.

Right, back to square one on "diagnosing" the pain in the knee then lol.

Share this post


Link to post
Share on other sites

Posted

I done 2.75 ml so not a huge ammount. I think PD has solved my problem with the BA in the gear im using.

That lab don't use high amounts of BA and even if they did that isn't what is causing the pain down to the knee.

Share this post


Link to post
Share on other sites

Posted

That lab don't use high amounts of BA and even if they did that isn't what is causing the pain down to the knee.

Ah ok mate, thanks for that. Must be something else. It did really ache on holiday a few weeks back (before cycle started) but was fine then, no cycle started its worse so could just be coincidence. Thanks Mars.

Share this post


Link to post
Share on other sites

Posted

Ah ok mate, thanks for that. Must be something else. It did really ache on holiday a few weeks back (before cycle started) but was fine then, no cycle started its worse so could just be coincidence. Thanks Mars.

It happens occasionally, 95% of the time i'm always in the sweet spot and can't remember which quad iv'e even jabbed but every now and then i get it like you have, it's just mild nerve trauma, didn't quite get the sweet spot so to speak, absolutely nothing to worry about.

Share this post


Link to post
Share on other sites

Posted

It happens occasionally, 95% of the time i'm always in the sweet spot and can't remember which quad iv'e even jabbed but every now and then i get it like you have, it's just mild nerve trauma, didn't quite get the sweet spot so to speak, absolutely nothing to worry about.

I must be garbage at jabbing then as i get it all the time lol. No matter where i jab i always seem to hit a nerve but just push right through as dont want the hassle of relocating. :thumb:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0